English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The balanced tensor product of module categories

Douglas, C. L., Schommer-Pries, C., & Snyder, N. (2019). The balanced tensor product of module categories. Kyoto Journal of Mathematics, 59(1), 167-179. doi:10.1215/21562261-2018-0006.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
arXiv:1406.4204.pdf (Preprint), 447KB
Name:
arXiv:1406.4204.pdf
Description:
File downloaded from arXiv at 2019-10-29 14:10
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Douglas-Schommer-Pries-Snyder_The balanced tensor product of module categories_2019.pdf (Publisher version), 171KB
 
File Permalink:
-
Name:
Douglas-Schommer-Pries-Snyder_The balanced tensor product of module categories_2019.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1215/21562261-2018-0006 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Douglas, Christopher L., Author
Schommer-Pries, Christopher1, Author              
Snyder, Noah, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Quantum Algebra, Category Theory
 Abstract: The balanced tensor product M (x)_A N of two modules over an algebra A is the vector space corepresenting A-balanced bilinear maps out of the product M x N. The balanced tensor product M [x]_C N of two module categories over a monoidal linear category C is the linear category corepresenting C-balanced right-exact bilinear functors out of the product category M x N. We show that the balanced tensor product can be realized as a category of bimodule objects in C, provided the monoidal linear category is finite and rigid.

Details

show
hide
Language(s): eng - English
 Dates: 2019
 Publication Status: Published in print
 Pages: 14
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Kyoto Journal of Mathematics
  Abbreviation : Kyoto J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Duke University Press
Pages: - Volume / Issue: 59 (1) Sequence Number: - Start / End Page: 167 - 179 Identifier: -